# SDR CA990804013

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Part number: P17A18
- Condition: Shorted
- Location: Alternator
- Part time: 3,567 hours
- Component: Lamar, B002963
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR FIELD WIRE AND VOLTAGE REGULATOR SHORTED, LEFT SYSTEM.
